# SDR DALA2023061604897

- Difficulty date: June 9, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 89,880 hours, 40,756 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 A CRACK WAS FOUND IN THE KEEL BEAM SIDE WALL AT THE CONNECTIO N WITH THE AFT ACTUATOR FITTING, LHS. CORRECTIVE ACTION: COMPLIED WITH ERA 607917-32. (2807974)
